# SDR UALA2013052303572

- Difficulty date: May 22, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,715 hours, 14,464 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE DECREASING, APPARENT LEAK. FOUND LEAK AT B-NUT ON CREW SUPPLY LINE ON SMALL BORE PIPE. LOOSENED AND RETORQUED B-NUT AND NOW NO LEAKS IAW MM 35-11-00 AND MM 12-15-08 AND OXYGEN STILL ABOVE MINIMUM DISPATCH LIMITS AT 1180 PSI. TOTAL LOSS FOR FLT BEFORE REPAIR WAS 20 PSI AFTER BOTTLE TEMP EQUALIZED.
